# SDR SIMA201023802

- Difficulty date: August 26, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 29,308 hours, 24,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE  RIGHT CENTRAL FUSELAGE AFT OVERWING EMERGENCY LIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED THE RIGHT CENTRAL FUSELAGE AFT OVERWING LIGHT LAMP.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
